# SDR 08FDEA02284

- Difficulty date: June 17, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65453135
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, BS 720B AT 7L STRINGER CLIP HAS CORROSION REMOVED CLIP REF SRM 51-30-02 DRILLED UP NEW CLIP.  INSTALLED NEW CLIP REF 51-30-02 PG 1-17, THIS IS CLASSIFIED AS A MAJOR REPAIR.
